# SDR SWAA2019020829407

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 2,062 hours, 902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT GALLEY EMERGENCY EXIT SIGN INOP.  RELAMPED SIGN PER AMM.
